Small bases for finite groups
Colloquium Mathematicum, Tome 78 (1998) no. 1, pp. 35-37
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Tomasz Łuczak 1 ; Tomasz Schoen 1
@article{10_4064_cm_78_1_35_37,
author = {Tomasz {\L}uczak and Tomasz Schoen},
title = {Small bases for finite groups},
journal = {Colloquium Mathematicum},
pages = {35--37},
year = {1998},
volume = {78},
number = {1},
doi = {10.4064/cm-78-1-35-37},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-78-1-35-37/}
}
Tomasz Łuczak; Tomasz Schoen. Small bases for finite groups. Colloquium Mathematicum, Tome 78 (1998) no. 1, pp. 35-37. doi: 10.4064/cm-78-1-35-37
Cité par Sources :